# SDR ASAA2017092122004

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,274 hours, 10,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PRACTICE CAT III HGS,  AUTOLAND TO RWY, WIND REPORTED AS CALM AND CRITICAL AREA CONFIRMED CLEAR, AT APPROX 150 FT, THE AIRCRAFT DRIFTED RIGHT OF CENTER LINE AND REMAINED RIGHT OF CENTERLINE UNTIL CROSSING THRESHOLD WHEN AIRCRAFT SLIGHTLY BANKED LEFT TOWARD CENTERLINE. THROTTLES RETARDED TO IDLE AND AIRCRAFT PITCHED OVER TOWARD THE RUNWAY. AIRCRAFT CONTINUED TOWARD CENTERLINE, FLARED AND TOUCHED DOWN SLIGHTLY, LEFT WING LOW ON LEFT MAIN, BOUNCED AND TRACKED THE CENTERLINE ON ROLLOUT. TOUCHDOWN WAS WITHIN ALLOWABLE TOUCHDOWN ZONE LIMITS. HGS GUIDANCE CLOSELY FOLLOWED AUTOPILOT.  ACFT GROUNDED.  ACCOMPLISHED LLM MAINT TEST FOR INBOUND CONDITION.  DFCS BITE PROCEEDURE GROUP 20 & MAINT PRACTICE GRP 49, TEST PASSED IAW AMM 22-00-01-730-807. ACCOMPLISHED INBOUND CONDITION FOR HGS LLM TESTS SYS,  TEST PASSED IAW AMM 22-00-01-839-003.
